Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/688
Title: On χs-Orthogonal Matrices
Authors: AARTHY, S.
JAIKUMAR, K.
SINDHU, K.
Keywords: χs-orthogonal matrices
s-unitary matrices
s-normal matrices
Issue Date: 1-Sep-2017
Publisher: Chitkara University Publications
Abstract: In this paper we, introduced the concept of χs-orthogonal matrices and extended some results of Abara et al, [3] in the context of secondary transpose.
URI: http://hdl.handle.net/123456789/688
ISSN: Print 2278-9561
Online 2278-957X
Appears in Collections:MJIS Volume 6 Number 1 (September - 2017)

Files in This Item:
File Description SizeFormat 
K. JAIKUMAR.pdf278.56 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.